# SDR P5CA9500387

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RIB BETWEEN BS 960 AND 980 BETWEEN RBL 24.75 AND RBL 45.5.  REPAIRED PER BOEING SRM 53-10-21.
